Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 237, NWS Amarillo, TX

December 14, 2012Donley County, Gray County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Dec 14, 2012, 4:48 PM CST for Donley County, Gray County, Texas. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 14, 2012, 4:48 PM CST (22:48 UTC)
Expired
Dec 14, 2012, 5:40 PM CST
In force
52 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Donley County, TX, Gray County, TX

The radar

The Amarillo radar (KAMA), 76 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 14, 4:53 PM CSTTORNADO5 Sse Clarendon, TXDAMAGE TO A BARN
Dec 14, 4:58 PM CSTTORNADO1 Nnw Lelia Lake, TXRESIDENT REPORTED PORTIONS OF A TREE...8 FT PRIVACY FENCE PANELS...AND IRRIGATION PIPE WERE LOFTED AND SPIRALED IN THE AIR AS TORNADO PASSED NEAR HER HOME. WITNESS REPORTS TORNADO MOVED NEARLY SOUTH TO NORTH BY HER RESIDENCE. RATED EF0 WITH 80 MPH WINDS
Dec 14, 4:58 PM CSTTORNADO3 N Lelia Lake, TXRESIDENT REPORTED PORTIONS OF A TREE...8 FT PRIVACY FENCE PANELS...AND IRRIGATION PIPE WERE LOFTED AND SPIRALED IN THE AIR AS TORNADO PASSED NEAR HER HOME. WITNESS REPORTS TORNADO MOVED NEARLY SOUTH TO NORTH BY HER RESIDENCE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 14, 2:28 PM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.8 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2012-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2012-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1556 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

297 
WUUS54 KAMA 142248
SVRAMA
TXC129-179-150015-
/O.NEW.KAMA.SV.W.0237.121214T2248Z-121215T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
448 PM CST FRI DEC 14 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DONLEY COUNTY IN THE PANHANDLE OF TEXAS...
  GRAY COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 615 PM CST

* AT 447 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 4 MILES NORTH OF KINGSMILL TO NEAR
  BRICE...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PAMPA...              CLARENDON...          MCLEAN...
  LELIA LAKE...         LEFORS...             LAKE MCCLELLAN...
  KINGSMILL...          HOWARDWICK...         HEDLEY...
  GREENBELT LAKE...     ALANREED...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 115 AND 146.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3562 10109 3562 10054 3475 10054 3475 10109
TIME...MOT...LOC 2249Z 270DEG 52KT 3554 10104 3469 10086

$$

LG
3 follow-up statements
103 
WWUS54 KAMA 142318
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
518 PM CST FRI DEC 14 2012

TXC129-179-150015-
/O.CON.KAMA.SV.W.0237.000000T0000Z-121215T0015Z/
DONLEY TX-GRAY TX-
518 PM CST FRI DEC 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GRAY AND
DONLEY COUNTIES UNTIL 615 PM CST...

AT 513 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF CODMAN TO MEMPHIS...MOVING EAST
AT 55 MPH.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  PAMPA...              CLARENDON...          MCLEAN...
  LELIA LAKE...         LEFORS...             LAKE MCCLELLAN...
  KINGSMILL...          HOWARDWICK...         HEDLEY...
  GREENBELT LAKE...     ALANREED...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 115 AND 146.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SOME OF THE STORMS HAVE EXHIBITED ROTATION. TORNADOES CAN DEVELOP 
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY 
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE 
OF SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL 
INTERIOR ROOM.

&&

LAT...LON 3562 10109 3562 10054 3475 10054 3475 10109
TIME...MOT...LOC 2317Z 272DEG 50KT 3557 10062 3472 10045

$$

LG
145 
WWUS54 KAMA 142325
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
525 PM CST FRI DEC 14 2012

TXC129-179-150015-
/O.CON.KAMA.SV.W.0237.000000T0000Z-121215T0015Z/
DONLEY TX-GRAY TX-
525 PM CST FRI DEC 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GRAY AND
DONLEY COUNTIES UNTIL 615 PM CST...

AT 522 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF CODMAN TO 2 MILES EAST OF
MEMPHIS...MOVING EAST AT 50 MPH.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  PAMPA...              CLARENDON...          MCLEAN...
  LELIA LAKE...         LEFORS...             LAKE MCCLELLAN...
  KINGSMILL...          HOWARDWICK...         HEDLEY...
  GREENBELT LAKE...     ALANREED...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 115 AND 146.

LAT...LON 3562 10109 3562 10054 3475 10054 3475 10109
TIME...MOT...LOC 2325Z 268DEG 54KT 3559 10062 3474 10045

$$

LG
919 
WWUS54 KAMA 142340
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
540 PM CST FRI DEC 14 2012

TXC129-179-142351-
/O.CAN.KAMA.SV.W.0237.000000T0000Z-121215T0015Z/
DONLEY TX-GRAY TX-
540 PM CST FRI DEC 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR GRAY AND DONLEY COUNTIES IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

LAT...LON 3562 10109 3562 10054 3475 10054 3475 10109
TIME...MOT...LOC 2341Z 268DEG 54KT 3559 10032 3474 10016

$$

LG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 14, 3:03 PM CST, 1 hour 45 minutes earlier.

Area forecast discussion, Dec 14, 3:03 PM CST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
303 PM CST FRI DEC 14 2012

.DISCUSSION...
BIGGEST CONCERN WILL BE FOR THE FIRST 6 HOURS OF THIS FORECAST.
BEYOND THAT...EXPECT AN ACTIVE...ALBEIT DRY...WEATHER PATTERN FOR THE
REMAINDER OF THE WEEK.

FOR THIS EVENING...LINE OF STORMS JUST STARTING TO ENTER THE WESTERN
PANHANDLES NOW. VWP FROM CANNON RADAR AS WELL AS SODAR DATA FROM
HEREFORD INDICATE WINDS OF 30 TO 50 KT WITHIN LOW LEVELS.
THUS...STRONG WINDS WILL BE THE PRIMARY HAZARD. HOWEVER...DESPITE
ONLY MODEST CAPE VALUES...SHEAR VALUES OF 50KT OR MORE COULD MEAN A
MINOR HAIL THREAT AS WELL. THE LINE OF STORMS SHOULD MOVE THROUGH AT
40 TO 50KT...AS SUCH...EXPECT ALL OF THE STORMS TO EXIT THE REGION
BEFORE MIDNIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF
THE TEXAS PANHANDLE THROUGH 8 PM CST...AT WHICH TIME THE SEVERE
THREAT SHOULD DIMINISH.

TOMORROW AND SUNDAY...SURFACE PRESSURE GRADIENT WILL DECREASE
SOME...BUT STILL BE HIGH ENOUGH FOR THE REGION TO SEE BREEZY OR WINDY
CONDITIONS THROUGH MID DAY SUNDAY. IN ADDITION...A WEAK COLD FRONT
SHOULD MOVE THROUGH THE REGION SATURDAY NIGHT.

NEXT WEEK...RATHER QUIET PATTERN SETS UP FOR THE FIRST PART OF THE
WEEK...WITH ONLY A BROAD UPPER LEVEL RIDGE BUILDING IN THROUGH
WEDNESDAY. BY WEDNESDAY OR THURSDAY...A STRONG COLD FRONT IS EXPECTED
TO PUSH THROUGH THE REGION. THERE ARE STILL SOME DIFFERENCES BETWEEN
THE GFS AND ECMWF...SO STAYED CLOSE TO THE PREVIOUS FORECAST.

JOHNSON
&&

.FIRE WEATHER...
WINDY OR BREEZY CONDITIONS ARE EXPECTED THROUGH THE WEEKEND. AT THIS
TIME HOWEVER...RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN ABOVE
20 PERCENT. HOWEVER...FOR TOMORROW...CONDITIONS WILL BE CLOSE TO
ELEVATED...AND WILL HAVE TO REEVALUATE THE FORECAST RELATIVE HUMIDITY
VALUES ONCE THE COLD FRONT MOVES THROUGH THIS EVENING.

JOHNSON
&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                32  58  32  52  27 /  10   0   0   0   0
BEAVER OK                  31  61  30  53  25 /  40   0   0   0   0
BOISE CITY OK              30  56  28  48  20 /   5   0   0   0   0
BORGER TX                  36  61  35  52  29 /  20   0   0   0   0
BOYS RANCH TX              33  58  30  53  26 /   5   0   0   0   0
CANYON TX                  31  59  31  53  25 /   5   0   0   0   0
CLARENDON TX               36  62  35  57  30 /  20   0   0   0   0
DALHART TX                 25  56  26  50  20 /   5   0   0   0   0
GUYMON OK                  31  58  30  52  23 /  20   0   0   0   0
HEREFORD TX                31  58  30  53  24 /   5   0   0   0   0
LIPSCOMB TX                35  61  32  53  26 /  40   0   0   0   0
PAMPA TX                   34  55  32  53  27 /  20   0   0   0   0
SHAMROCK TX                36  62  35  57  28 /  40   0   0   0   0
WELLINGTON TX              36  64  35  61  30 /  40   0   0   0   0

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
     ZONES: DEAF SMITH...OLDHAM...POTTER...RANDALL.

OK...NONE.

&&

15/16
Hazardous weather outlook, Dec 14, 2:38 PM CST, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
238 PM CST FRI DEC 14 2012

OKZ001>003-TXZ001>020-151200-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
238 PM CST FRI DEC 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE...WILL BE POSSIBLE
ACROSS THE OKLAHOMA AND TEXAS PANHANDLES THIS AFTERNOON AND OVER THE
FAR EASTERN SECTIONS THIS EVENING. WIND GUSTS ABOVE 60 MPH WILL BE
POSSIBLE WITH SOME OF THESE STORMS...MAINLY OVER LOCATIONS IN THE
SOUTHERN AND CENTRAL TEXAS PANHANDLE. IN ADDITION...SOME HAIL UP TO
QUARTER SIZE IS POSSIBLE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT
FOR MUCH OF THE TEXAS PANHANDLE THROUGH 8 PM CST.

STRONG SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO AROUND 50 MPH
ARE EXPECTED BEHIND THE MAIN LINE OF STORMS AND COLD FRONT LATE THIS
AFTERNOON IN THE SOUTHWESTERN TEXAS PANHANDLE. A WIND ADVISORY IS IN
EFFECT FOR THIS AREA UNTIL 6 PM TODAY.

IN ADDITION...CAUTION IS ADVISED ON AREA LAKES TODAY AND TONIGHT DUE
TO THE BREEZY TO WINDY CONDITIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVER MUCH OF THE TEXAS PANHANDLE
THROUGH EARLY THIS EVENING.

JOHNSON

In the hours before

Local storm report, Dec 14, 4:25 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
425 PM CST FRI DEC 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     TSTM WND GST     6 SW AMARILLO           35.14N 101.89W
12/14/2012  E61 MPH          RANDALL            TX   PUBLIC

&&

EVENT NUMBER AMA1200740

JACKSON
Local storm report, Dec 14, 4:40 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
440 PM CST FRI DEC 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     2 W TIMBERCREEK CANYON  35.06N 101.85W
12/14/2012                   RANDALL            TX   EMERGENCY MNGR

            *** 1 FATAL *** SEMI ROLL OVER AT MCAFEE RD AND
            WASHINGTON

&&

EVENT NUMBER AMA1200741

SFJ
Special weather statement, Dec 14, 4:42 PM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
442 PM CST FRI DEC 14 2012

TXZ009-014-019-142315-
DONLEY TX-GRAY TX-ROBERTS TX-
442 PM CST FRI DEC 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR ROBERTS...GRAY AND DONLEY
COUNTIES UNTIL 515 PM CST...

AT 439 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES EAST OF
STINNETT TO 11 MILES WEST OF BRICE...MOVING EAST AT 65 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  PAMPA...              MIAMI...              CLARENDON...
  MCLEAN...             LORA...               LELIA LAKE...
  LEFORS...             LAKE MCCLELLAN...     KINGSMILL...
  HOWARDWICK...         HEDLEY...             GREENBELT LAKE...
  CODMAN...             ALANREED...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 115 AND 146.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3475 10109 3606 10108 3605 10054 3474 10055
TIME...MOT...LOC 2241Z 271DEG 56KT 3585 10112 3468 10105

LG
Local storm report, Dec 14, 4:43 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
443 PM CST FRI DEC 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             1 S BORGER              35.64N 101.40W
12/14/2012  M0.75 INCH       HUTCHINSON         TX   TRAINED SPOTTER

            GUSTY WINDS TO 55 MPH ALSO OBSERVED.

&&

EVENT NUMBER AMA1200742

FENNER
Local storm report, Dec 14, 4:45 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
445 PM CST FRI DEC 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     TSTM WND GST     CLAUDE                  35.11N 101.36W
12/14/2012  E60 MPH          ARMSTRONG          TX   LAW ENFORCEMENT

&&

EVENT NUMBER AMA1200743

JACKSON
Local storm report, Dec 14, 4:46 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
446 PM CST FRI DEC 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     3 W TIMBERCREEK CANYON  35.06N 101.88W
12/14/2012                   RANDALL            TX   EMERGENCY MNGR

            RADIO TOWER BLOWN DOWN...LYING OVER RAILDROAD TRACKS

&&

EVENT NUMBER AMA1200744

SFJ

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 6:30 AM CSTWind AdvisoryAMADeaf Smith, Oldham, Potter, Randall12 hr
Dec 14, 2:17 PM CSTSpecial Weather StatementAMADeaf Smith, Oldham28 min
Dec 14, 2:32 PM CSTSpecial Weather StatementAMADeaf Smith, Oldham28 min
Dec 14, 2:40 PM CSTSpecial Weather StatementAMADeaf Smith, Oldham35 min
Dec 14, 2:54 PM CSTSpecial Weather StatementAMAOldham36 min
Dec 14, 3:05 PM CSTSevere Thunderstorm WarningAMADeaf Smith, Oldham55 min
Dec 14, 3:25 PM CSTSevere Thunderstorm WarningAMAMoore, Potter, Randall95 min
Dec 14, 4:03 PM CSTSevere Thunderstorm WarningAMAArmstrong, Carson, Hutchinson73 min
Dec 14, 4:12 PM CSTAreal Flood AdvisoryAMAPotter, Randall108 min
Dec 14, 4:19 PM CSTTornado WarningAMAArmstrong, Carson26 min
Dec 14, 4:42 PM CSTSpecial Weather StatementAMADonley, Gray, Roberts33 min
Dec 14, 4:53 PM CSTTornado WarningAMADonley27 min
Dec 14, 4:54 PM CSTTornado WarningAMAGray26 min
Dec 14, 5:13 PM CSTSevere Thunderstorm WarningAMACollingsworth, Wheeler68 min
Dec 14, 5:39 PM CSTSpecial Weather StatementAMAHemphill, Lipscomb36 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.